# SDR CALA2025072806938

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 88,063 hours, 17,248 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 708 SMOKE ON INITIAL CLIMB TURNED OFF PULLED CB NO SMOKE OR FIRE DETECT SMOKE/ODOR QUESTIONAIRE FORM ATTACHED. REMOVED AND REPLACED OVEN IAW AMM REF TASK 25-32-03-000-801.
